Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

On ortho tri-cyclen lo. Missed pill and delayed periods. When to start the next cycle?

I ve been on birth control ( ortho tri-cyclen lo) for 5 years. I m 22. I did not take pills the past month (did not have the pills available until two days into week 2 of active pills) because the doctor told me not to with the delay and was instructed to start the Sunday after my period. I should have started my period this week (it s now Friday) but it has not happened. Can I still start the new cycle of pills on Sunday to re-regulate things?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
How many pills have you missed exactly ?
It is not clear from your question.
If you have missed more than 3 pills, then do not start a new pack.
Wait for your period, use back up protection, and start a fresh pack from day 2 of your periods.
Take care.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor